# SDR ASAA2018042124338

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,483 hours, 8,310 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A23415
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. 78472000 ON NR 2 ENGINE,  FOUND UPPER CLEVIS ROD END LINK LOOSE JUST FWD OF PRSOV.  ACFT GROUNDED.  REMOVED AND REPLACED UPPER CLEVIS ROD END LINK JUST FWD OF PRSOV ON THE NR 2 ENGINE IAW POWERPLANT BUILDUP MANUAL 71-00-02, FIGURE 16-1, PAGES 4 THRU 24.
